Facebook Pixel

Bleeding after plan B? Period? Late second period

By November 3, 2016 - 9:34pm
Rate This

After my period ended on a Sunday, I had unprotected sex the follow Tuesday and the following Thursday. Knowing that I would be ovulating during the time I had unprotected sex I decided to take the plan B. That Friday, sept 30 I took the pill and experienced bleeding 2 days after. The bleeding lasted for about 8 days and was pretty heavy and had a lot of clotting. Normally my periods don't last but that long so my first question is,
Was the bleeding after taking the plan B pill my period since I had one a week and half prior?

After waiting to have my period (or second of the bleeding after the pill is considered my period) I took a test and it was negative. This past Monday, October 31 I took a second pregnancy test and it was also negative. I know by worrying and stressing it can cause my period to be late but I'm really worried the bleeding after the pill, large amount of discharge and no second period could be a sign of pregnancy?
Has anyone ever taken the pill and bled right after and your next period was late???
Please leave any advice.
This was not my first time taking the pill so I'm familiar, although I've never bled right after taking it, I usually would have my period at the normal time.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!